# SDR 9808556717

- Difficulty date: May 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N617US
- Make and model: Boeing 747251F
- Aircraft serial: 21121
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Control Unit
- Condition: Failed
- Location: Anti-Skid Syst
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THREE ANTI-SKID LIGHTS ILLUMINATED.  INITIATED A GO-AROUND AND RECYCLED THE LANDING GEAR AND THE LIGHTS EXTINGUISHED.  AIRCRAFT LANDED WITHOUT INCIDENT.  REPLACED THE ANTI-SKID CONTROL UNIT.  OPERATIONAL CHECK GOOD.
